# SDR CALA2025092309159

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,168 hours, 21,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.   ADJUSTED GIRT BAR MECHANISM OF THE SLIDE RAFT.   ACCOMPLISHED IAW AMM SUB TASK 25-66-10-712-031. CYCLED ARM LEVER DOOR OPENED/CLOSED PROPERLY IS TIME.CHECK GOOD.
